Solutions of the generalized Bogomol'nyi equations via monotone iterations

Sheng Wang, Yisong Yang

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with the numerical solutions of the classical Abelian Higgs vortex model in R2 in the critical coupling phase. A globally convergent monotone iterative method will be presented to approximate finite energy multivortex solutions of both the classical and the generalized Bogomol'nyi equations. In the latter context, it is illustrated through a series of numerical examples that the Higgs potential density function may be adjusted to realize in a wide range fairly different magnetic concentration pictures of the model.

Original languageEnglish (US)
Pages (from-to)4239-4249
Number of pages11
JournalJournal of Mathematical Physics
Volume33
Issue number12
DOIs
StatePublished - 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Solutions of the generalized Bogomol'nyi equations via monotone iterations'. Together they form a unique fingerprint.

Cite this